EconPapers    
Economics at your fingertips  
 

Collapsing exchange rate regimes: Another linear example

Robert Flood (), Peter Garber and Charles Kramer

Journal of International Economics, 1996, vol. 41, issue 3-4, 223-234

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (49) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(96)01435-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Collapsing Exchange Rate Regimes: Another Linear Example (1995) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:41:y:1996:i:3-4:p:223-234

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-07-01
Handle: RePEc:eee:inecon:v:41:y:1996:i:3-4:p:223-234